Alert archive / Kentucky / Tornado Warnings in 2024

Tornado Warning 46, NWS Louisville, KY

September 24, 2024Clinton County, Russell County, Kentucky

NWS Louisville, KY issued this tornado warning at Sep 24, 2024, 4:14 PM CDT for Clinton County, Russell County, Kentucky. It was in force for 13 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 24, 2024, 4:14 PM CDT (21:14 UTC)
Expired
Sep 24, 2024, 4:27 PM CDT
In force
13 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Clinton County, KY, Russell County, KY

The radar

The Nashville radar (KOHX), 147 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 24, 4:19 PM CDTHAIL 1.251 Nnw Cumberland City, KYHalf dollar sized hail reported near Cumberland City.
Sep 24, 4:25 PM CDTHAIL 1.75Cumberland City, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 24, 12:45 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2024-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 509 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2024-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
509 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-101 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted.

615 
WFUS53 KLMK 242114
TORLMK
KYC053-207-242145-
/O.NEW.KLMK.TO.W.0046.240924T2114Z-240924T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
414 PM CDT Tue Sep 24 2024

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  Northern Clinton County in south central Kentucky...
  South central Russell County in south central Kentucky...

* Until 445 PM CDT.

* At 414 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles west of Cabell, moving northeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northern Clinton and south central Russell Counties, including the
  following locations... Aaron, Desda, Snow, Cumberland City, Ida,
  Willis Creek, Marlow, Long Bottom, Narvel, and Seventy Six.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3681 8523 3684 8522 3696 8500 3691 8497
      3689 8502 3686 8506 3683 8506 3681 8503
      3678 8502 3673 8520
TIME...MOT...LOC 2114Z 242DEG 27KT 3681 8514 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

RAS
1 follow-up statement
900 
WWUS53 KLMK 242127
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
427 PM CDT Tue Sep 24 2024

KYC053-207-242137-
/O.CAN.KLMK.TO.W.0046.000000T0000Z-240924T2145Z/
Clinton KY-Russell KY-
427 PM CDT Tue Sep 24 2024

...THE TORNADO WARNING FOR NORTHERN CLINTON AND SOUTH CENTRAL RUSSELL
COUNTIES IS CANCELLED...

The storm which prompted the warning has moved into Wayne County.
Therefore, the warning for Clinton and Russell Counties has been 
cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Kentucky.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.

&&

LAT...LON 3681 8523 3684 8522 3696 8500 3691 8497
      3689 8502 3686 8506 3683 8506 3681 8503
      3678 8502 3673 8520
TIME...MOT...LOC 2125Z 242DEG 27KT 3686 8503 

$$

RAS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Sep 24, 4:06 PM CDT, 8 minutes earlier. Its key messages:

  • * Strong to severe storms possible early this evening, primarily east of Interstate 65. Gusty winds will be the main severe threat, with hail a secondary threat. A brief tornado is also a non-zero threat. * Drought-easing rainfall is likely late in the week as the remnants of Helene move into the region Friday.
Area forecast discussion, Sep 24, 4:06 PM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
506 PM EDT Tue Sep 24 2024

.KEY MESSAGES...

*  Strong to severe storms possible early this evening, primarily
   east of Interstate 65. Gusty winds will be the main severe
   threat, with hail a secondary threat. A brief tornado is also a
   non-zero threat.

*  Drought-easing rainfall is likely late in the week as the
   remnants of Helene move into the region Friday.

&&

.UPDATE...
Issued at 505 PM EDT Tue Sep 24 2024

Scattered showers and storms continue generally east of I-65 ahead
of a cold front stretching from around Paoli to Hardinsburg to
Russellville. There's still enough CAPE and bulk shear to support
convection, but with weak DCAPE, weak to moderate lapse rates, and
the 5H speed max moving off into eastern Kentucky, the storms are,
for the most part, not as strong as they were earlier. One exception
to this is a cell heading in the direction of Lake Cumberland in an
area shown by BNA ACARS to have relatively stronger instability and
low level lapse rates.

Will keep most of the Severe Thunderstorm Watch going for now, other
than shaving a few counties off of the western edge. More wholesale
canceling of counties should take place in the next 1-2 hours.

&&

.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 315 PM EDT Tue Sep 24 2024

Breaks in the clouds allowed enough destabilization to support the
development of showers and storms this afternoon in a corridor of
1.7" precipitable water air ahead of a cold front and 5H speed max
ejecting out of an upper trough over Illinois. Scattered convection,
some robust, will continue for a few more hours and then gradually
decrease in coverage and intensity mid-late evening. The cold front,
slicing through southwest Indiana and western Kentucky this
afternoon, is moving only very slowly as its parent low moves NNE
through Michigan's lower peninsula. Showers will remain in the
forecast through the night in the eastern parts of central Kentucky
and southern Indiana ahead of the front.

With efficient rain producers moving roughly parallel to the front,
training storms may lead to minor local flooding issues in a few
spots, especially along and east of a Bowling Green - Bardstown -
Cynthiana line.

As winds go nearly calm tonight in a moist, stagnant lower
atmosphere tonight, some patchy fog may develop late. However, a low
stratus deck is expected to form after midnight and continue into
Wednesday morning, limiting fog density and coverage.

Tomorrow the front will weaken as the Michigan low pulls away into
Canada. Instability will be significantly limited by widespread
clouds and scattered showers and the 5H shortwave trough will take
on a more positive tilt. While showers and a few storms are still in
the forecast for tomorrow, with the best chances east of I-65,
strong or severe storms are not expected. Will go with high
temperatures in the middle and upper 70s, which is slightly cooler
than the model consensus given the widespread overcast and some weak
cold air advection behind the surface front.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Issued at 315 PM EDT Tue Sep 24 2024

Overall high confidence in abundant rainfall late this week, but
quite a bit less confidence with regard to exactly where, when, and
how much.

Upper low slowly digging southward from near New Madrid to Memphis
Wed night and Thu is a favorable setup for a predecessor rainfall
event (PRE) especially as the SSE flow aloft phases with the flow
around Helene, which will still be in the Gulf of Mexico at that
time. Will ramp up rain chances during the day on Thursday, but at
this point it appears the better focus for heavy precip will remain
south of Kentucky through Thu evening.

During Thursday night the two cyclones begin to Fujiwhara around
each other, with the upper low being drawn southward into Louisiana
as Helene advances through Georgia. Deep east-southeast flow will
draw copious moisture into the Tennessee and Ohio Valleys, with the
best window of opportunity for widespread and heavy rainfall from
late Thu night through Fri evening. Minor/nuisance flooding is
possible with the heavier intervals of rain, especially if there is
an initial round of heavy rain associated with the non-tropical low.
Wind fields could also support a SVR threat, but that remains quite
uncertain at this time. Sfc winds will get a little breezy as the
low-level center of circulation drifts into the Ohio Valley, with
speeds at 15-25 mph and a few 30 mph gusts likely.

Confidence trends down again on Saturday as the two lows eventually
merge. Rain chances will continue through the weekend, with some
potential for more focused training of showers and storms that could
result in localized flash flooding if parts of the area are getting
repeated heavy rainfall.

Rainfall totals by the time all is said and done will generally run
2-4 inches, with localized 5+ inch amounts possible. Short-fuse
flooding is likely during or just after the heaviest rain, but long-
fuse river flooding would require us to hit the high end of the
range of rainfall forecasts.

&&

.AVIATION /18Z TAFS THROUGH 00Z THURSDAY/...
Issued at 126 PM EDT Tue Sep 24 2024

Scattered showers and storms have begun to develop and will continue
through the remainder of the afternoon ahead of an approaching
cold front. Strength and coverage of storms will gradually decrease
this evening. However, the cold front will move slowly, and will
hang around long enough to continue shower chances overnight and
into tomorrow morning, especially at LEX/RGA.

Low level moisture and light winds tonight will lead to the
development of low stratus, which will last into the morning hours.
Though fog will be limited by these low ceilings, some reduction in
visibility will be possible in the humid, stagnant near-surface air.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.

&&

UPDATE...13
SHORT TERM...13
LONG TERM...RAS
AVIATION...13
Hazardous weather outlook, Sep 24, 3:47 PM CDT, 27 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
447 PM EDT Tue Sep 24 2024

INZ078-079-091-092-KYZ028>043-045>049-053>057-062>067-070>078-081-
082-252100-
Scott IN-Jefferson IN-Floyd-Clark IN-Hardin-Bullitt-Jefferson-Oldham-
Trimble-Henry-Shelby-Franklin-Scott KY-Harrison KY-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington KY-Mercer-
Jessamine-Clark KY-Larue-Marion-Boyle-Garrard-Madison-Edmonson-Hart-
Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-
Metcalfe-Adair-Russell-Cumberland-Clinton-
447 PM EDT Tue Sep 24 2024 /347 PM CDT Tue Sep 24 2024/

...SEVERE THUNDERSTORM WATCH 681 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms will continue into early evening as a cold
front approaches the region. Gusty, potentially damaging winds are
the primary severe threat, with marginally severe hail (around an
inch in diameter) being a secondary threat. A brief tornado cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Monitor the latest forecasts as the remnants of Helene could impact
our area by late week into the weekend. Heavy rains and gusty winds
will be the main impacts Friday, with localized flooding possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

GENERAL STORM MOTION OF THE DAY:

Storms early this evening will move to the northeast around 30 to 35
mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076-077-083-084-089-090-KYZ023>027-061-252100-
Orange-Washington IN-Dubois-Crawford-Perry-Harrison IN-Hancock-
Breckinridge-Meade-Ohio-Grayson-Butler-
447 PM EDT Tue Sep 24 2024 /347 PM CDT Tue Sep 24 2024/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Isolated thunderstorms will continue to be possible into the evening
hours. Severe storms are not expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Monitor the latest forecasts as the remnants of Helene could impact
our area by late week into the weekend. Heavy rains and gusty winds
will be the main impacts Friday, with localized flooding possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GENERAL STORM MOTION OF THE DAY:

Storms early this evening will move to the northeast around 30 to 35
mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

13/RAS

In the hours before

Special weather statement, Sep 24, 3:32 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Louisville KY
432 PM EDT Tue Sep 24 2024

KYZ029-038-045-242100-
Bullitt KY-Spencer KY-Nelson KY-
432 PM EDT Tue Sep 24 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SPENCER...NORTHERN
NELSON AND SOUTHEASTERN BULLITT COUNTIES THROUGH 500 PM EDT...

At 432 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Bardstown, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bardstown, Bloomfield, Fairfield, Wakefield, Ridgetop, East
Bardstown, Samuels Field Airport, Hobbs, Scuffletown, and Deatsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Kentucky.

&&

LAT...LON 3786 8523 3786 8524 3787 8525 3786 8526
      3785 8524 3785 8528 3784 8528 3783 8530
      3782 8530 3780 8531 3782 8569 3792 8572
      3801 8527
TIME...MOT...LOC 2032Z 263DEG 34KT 3787 8563

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

CSG
Special weather statement, Sep 24, 3:39 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Louisville KY
439 PM EDT Tue Sep 24 2024

KYZ056-057-242115-
Madison KY-Garrard KY-
439 PM EDT Tue Sep 24 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GARRARD AND
SOUTHEASTERN MADISON COUNTIES THROUGH 515 PM EDT...

At 439 PM EDT, Doppler radar was tracking a strong thunderstorm over
Boone, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Berea, Dreyfus, Duluth, Bighill, Wallaceton, and Slate Lick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Kentucky.

&&

LAT...LON 3756 8416 3752 8420 3752 8430 3754 8430
      3753 8432 3754 8432 3754 8435 3752 8436
      3750 8435 3747 8437 3748 8442 3760 8436
      3764 8413 3757 8409
TIME...MOT...LOC 2039Z 256DEG 23KT 3754 8434

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

SRM
Local storm report, Sep 24, 3:40 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
440 PM EDT Tue Sep 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     Tstm Wnd Dmg     1 NNE Prospect          38.36N 85.60W
09/24/2024                   Oldham             KY   Public

            Tree on house at this location.

&&

MK/SMR
Special weather statement, Sep 24, 3:43 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Louisville KY
443 PM EDT Tue Sep 24 2024

KYZ034-035-039-242115-
Shelby KY-Franklin KY-Anderson KY-
443 PM EDT Tue Sep 24 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SHELBY...NORTH
CENTRAL ANDERSON AND SOUTHWESTERN FRANKLIN COUNTIES THROUGH 515 PM
EDT...

At 443 PM EDT, Doppler radar was tracking a strong thunderstorm near
Shelbyville, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Frankfort, Shelbyville, Bryant, Southville, Benson, Farmdale,
Broadville Manor, Avenstoke, Alton, and Graefenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Kentucky.

&&

LAT...LON 3825 8493 3807 8489 3806 8517 3809 8524
      3818 8527
TIME...MOT...LOC 2043Z 259DEG 25KT 3811 8518

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

CSG
Local storm report, Sep 24, 3:57 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
457 PM EDT Tue Sep 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     Flood            1 NNE Tompkinsville     36.71N 85.69W
09/24/2024                   Monroe             KY   911 Call Center

            Flooding in the main city.

&&

MK/SMR
Special weather statement, Sep 24, 4:04 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
504 PM EDT Tue Sep 24 2024

KYZ034>036-039-040-242130-
Shelby KY-Scott KY-Woodford KY-Franklin KY-Anderson KY-
504 PM EDT Tue Sep 24 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL SHELBY...NORTHERN
WOODFORD...SOUTHWESTERN SCOTT...NORTHEASTERN ANDERSON AND SOUTHERN
FRANKLIN COUNTIES THROUGH 530 PM EDT...

At 504 PM EDT, Doppler radar was tracking a strong thunderstorm near
Frankfort, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Frankfort, Midway, Stamping Ground, Slickway, Farmdale, Avenstoke,
Bridgeport, Mckees Crossroads, Duckers, and Millville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Kentucky.

&&

LAT...LON 3811 8463 3808 8464 3807 8500 3821 8503
      3828 8464 3813 8462
TIME...MOT...LOC 2104Z 264DEG 30KT 3815 8496

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CSG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 7:01 PM CDTSpecial Weather StatementLMKMonroe29 min
Sep 24, 4:44 AM CDTSpecial Weather StatementLMKHarrison31 min
Sep 24, 5:01 AM CDTSpecial Weather StatementLMKEdmonson, Hart29 min
Sep 24, 5:30 AM CDTSpecial Weather StatementLMKHart30 min
Sep 24, 5:56 AM CDTSpecial Weather StatementLMKTaylor34 min
Sep 24, 6:36 AM CDTSpecial Weather StatementLMKMarion24 min
Sep 24, 10:05 AM CDTSpecial Weather StatementLMKButler25 min
Sep 24, 10:29 AM CDTSpecial Weather StatementLMKButler31 min
Sep 24, 10:57 AM CDTSpecial Weather StatementLMKGrayson18 min
Sep 24, 11:13 AM CDTSpecial Weather StatementLMKLarue32 min
Sep 24, 11:37 AM CDTSpecial Weather StatementLMKLarue38 min
Sep 24, 11:52 AM CDTSevere Thunderstorm WarningLMKLarue, Marion, Nelson, Washington38 min
Sep 24, 12:25 PM CDTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Washington35 min
Sep 24, 12:26 PM CDTSevere Thunderstorm WarningLMKJefferson, Oldham34 min
Sep 24, 12:40 PM CDTSevere Thunderstorm WarningLMKJefferson35 min
Sep 24, 12:52 PM CDTTornado WarningLMKJefferson, Oldham23 min
Sep 24, 12:53 PM CDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Trimble37 min
Sep 24, 12:59 PM CDTSpecial Weather StatementLMKFayette, Jessamine31 min
Sep 24, 1:03 PM CDTSpecial Weather StatementLMKAllen, Simpson42 min
Sep 24, 1:07 PM CDTTornado WarningLMKHenry, Oldham, Trimble23 min
Sep 24, 1:11 PM CDTSpecial Weather StatementLMKJefferson34 min
Sep 24, 1:19 PM CDTSevere Thunderstorm WarningLMKGreen, Marion, Taylor26 min
Sep 24, 1:21 PM CDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble24 min
Sep 24, 1:26 PM CDTSpecial Weather StatementLMKFayette34 min
Sep 24, 1:37 PM CDTSpecial Weather StatementLMKAllen, Barren38 min
Sep 24, 1:47 PM CDTSpecial Weather StatementLMKTaylor28 min
Sep 24, 1:54 PM CDTSevere Thunderstorm WarningLMKAllen, Barren36 min
Sep 24, 1:55 PM CDTSpecial Weather StatementLMKJefferson35 min
Sep 24, 2:04 PM CDTSevere Thunderstorm WarningLMKHardin, Hart, Larue26 min
Sep 24, 2:07 PM CDTSpecial Weather StatementLMKCasey23 min
Sep 24, 2:27 PM CDTSevere Thunderstorm WarningLMKAdair, Metcalfe33 min
Sep 24, 2:28 PM CDTSpecial Weather StatementLMKCasey32 min
Sep 24, 2:29 PM CDTSevere Thunderstorm WarningLMKLarue, Nelson17 min
Sep 24, 2:50 PM CDTSevere Thunderstorm WarningLMKGarrard, Lincoln25 min
Sep 24, 2:54 PM CDTSpecial Weather StatementLMKSpencer36 min
Sep 24, 2:56 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Russell34 min
Sep 24, 3:00 PM CDTSpecial Weather StatementLMKFranklin30 min
Sep 24, 3:08 PM CDTSevere Thunderstorm WarningLMKMonroe37 min
Sep 24, 3:11 PM CDTSpecial Weather StatementLMKFranklin34 min
Sep 24, 3:13 PM CDTSevere Thunderstorm WarningLMKGarrard, Lincoln, Madison32 min
Sep 24, 3:14 PM CDTSevere Thunderstorm WarningLMKAnderson, Shelby, Spencer31 min
Sep 24, 3:16 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry16 min
Sep 24, 3:27 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln, Russell33 min
Sep 24, 3:30 PM CDTSpecial Weather StatementLMKRussell30 min
Sep 24, 3:32 PM CDTSpecial Weather StatementLMKNelson28 min
Sep 24, 3:39 PM CDTSpecial Weather StatementLMKMadison36 min
Sep 24, 3:40 PM CDTSevere Thunderstorm WarningLMKCumberland, Monroe35 min
Sep 24, 3:42 PM CDTSevere Thunderstorm WarningLMKHarrison, Scott33 min
Sep 24, 3:43 PM CDTSpecial Weather StatementLMKShelby32 min
Sep 24, 3:47 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln28 min
Sep 24, 4:03 PM CDTSevere Thunderstorm WarningLMKHarrison, Scott27 min
Sep 24, 4:04 PM CDTSpecial Weather StatementLMKFranklin26 min
Sep 24, 4:09 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell19 min
Sep 24, 4:34 PM CDTSpecial Weather StatementLMKJefferson26 min
Sep 24, 4:37 PM CDTSpecial Weather StatementLMKScott23 min
Sep 24, 5:06 PM CDTSpecial Weather StatementLMKNicholas24 min
Sep 24, 5:27 PM CDTSpecial Weather StatementLMKTrimble18 min

Nearby

Tornado Warnings in Kentucky, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.